Powers of partially ordered sets: Cancellation and reffinement properties.
Mathematica Scandinavica, Tome 51 (1982), pp. 87-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1982__51_166804,
author = {Ralph McKenzie and Bjarni J\'onsson},
title = {Powers of partially ordered sets: {Cancellation} and reffinement properties.},
journal = {Mathematica Scandinavica},
pages = {87--120},
year = {1982},
volume = {51},
zbl = {0501.06001},
url = {http://geodesic.mathdoc.fr/item/MS2_1982__51_166804/}
}
Ralph McKenzie; Bjarni Jónsson. Powers of partially ordered sets: Cancellation and reffinement properties.. Mathematica Scandinavica, Tome 51 (1982), pp. 87-120. http://geodesic.mathdoc.fr/item/MS2_1982__51_166804/